New York, NY
A 53-year-old female asked:
Will imipramine 25mg a day cause the symptoms of interstitial cystitis like bladder, urethral and pelvic pain to get worse in a 53 year old woman?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 41 years experience
Maybe: Imipramine should help with ic symptoms. However, components of medications such as colorants find their way to the bladder and aggravate the symptoms. Talk to your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.